A reduction of the primitive symbols of the Lewis calculi
Portugaliae mathematica, Tome 8 (1949) no. 2, pp. 85-88
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1949__8_2_114675,
author = {Halld\'en, S.},
title = {A reduction of the primitive symbols of the {Lewis} calculi},
journal = {Portugaliae mathematica},
pages = {85--88},
year = {1949},
volume = {8},
number = {2},
mrnumber = {0038310},
zbl = {0037.29501},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1949__8_2_114675/}
}
Halldén, S. A reduction of the primitive symbols of the Lewis calculi. Portugaliae mathematica, Tome 8 (1949) no. 2, pp. 85-88. http://geodesic.mathdoc.fr/item/PORMA_1949__8_2_114675/